# SDR FDEA201106042112

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753071
- Condition: Dented
- Location: Bs 1260 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE HAS A DENT AT BS 1260 BETWEEN STRINGER 21L AND 22L.  CUTOUT DAMAGE AREA ON LT SIDE OF FUSELAGE BS 1260 BETWEEN STR 21L AND 22L IAW SRM 53-30-3. FABRICATED  DOUBLER FROM 2024T3 .063 IAW SRM 53-30-3.  INSTALLED DOUBLER IAW SRM 53-30-3, FIG 1.
